# SDR MALA020572

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 2420 · AC Generation System
- Part: Selector Valve
- Condition: Faulty
- Location: Standby Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ON FLIGHT NR 3439, STANDBY GENERATOR STARTED TO RUN.  A/C RETURNED TO GATE IN INVESTIGATE, STANDBY GEN INDICATED ON LINE, HOWEVER NO LOSS OF GREEN SYSTEM HYDRAULICS OCCURRED.  STANDBY GEN CONTINUED TO RUN REGARDLESS OF SWITCH POSITION.  MAINTENANCE REPLACED STANDBY GEN SELECTOR VALVE.
